Vol. 34, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Approximation of Wiener integrals of functionals continuous in the uniform topology

Henry Charles Finlayson

Vol. 34 (1970), No. 1, 61–71
Abstract

The result obtained in this paper is a technique for the approximation and estimation of error of Wiener integrals of suitable functionals continuous in the uniform topology. For a certain class of functionals called third degree polynomials exact results occur at the first as well as each subsequent stage of approximation.

Mathematical Subject Classification 2000
Primary: 41A55
Secondary: 65D15
Milestones
Received: 25 September 1969
Published: 1 July 1970
Authors
Henry Charles Finlayson